# SDR MASA200602393

- Difficulty date: October 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 9,325 hours, 7,066 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2761 SAN.  OUTBOARD SPOILERONS/OUTBOARD FLIGHT SPOILERS CAUTION MESSAGE.  MX PERFORMED SYSTEM RESET AND SPOST 1 & 2, OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
